# SDR 04FDEA02985

- Difficulty date: October 23, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 12,530 hours, 6,819 cycles
- Engine: Ge CF680C2A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FR.41-42, BETWEEN SEAT TRACKS NR 2 AND 3, CLS ADAPTER TRACK HAS CORROSION AT BOTH ENDS.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED CLS ADAPTER IAW SRM  51-72-10.
